Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 5, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Feb 5, 2006, 3:48 AM CST for 11 counties in Texas. It took effect at Feb 5, 2006, 9:36 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2006, 3:48 AM CST (09:48 UTC)
- In effect from
- Feb 5, 2006, 9:36 AM CST
- Expired
- Feb 5, 2006, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4086 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 050948 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 348 AM CST SUN FEB 5 2006 ...STRONG SOUTH WINDS EXPECTED TO DEVELOP LATER THIS MORNING THROUGH THE AFTERNOON HOURS... TXZ232>234-242>247-051800- /O.NEW.KCRP.WI.Y.0005.060205T1600Z-060206T0000Z/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 348 AM CST SUN FEB 5 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SOUTH WINDS RANGING FROM 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH OVER THE COASTAL BEND AND VICTORIA CROSSROADS WILL DEVELOP TODAY IN RESPONSE TO A DEEPENING LOW PRESSURE SYSTEM OVER NORTH TEXAS. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION THIS AFTERNOON AS STRONG WIND COMBINED WITH HIGHER GUSTS MAY MAKE DRIVING DIFFICULT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TM
1 follow-up statement
000 WWUS74 KCRP 051536 AAA NPWCRP URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 936 AM CST SUN FEB 5 2006 TXZ231-241-060000- /O.EXA.KCRP.WI.Y.0005.060205T1600Z-060206T0000Z/ LIVE OAK-JIM WELLS- INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...ALICE... PREMONT 936 AM CST SUN FEB 5 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE EASTERN RIO GRANDE PLAINS. STRONG LOW PRESSURE OVER THE SOUTHERN PLAINS WILL RESULT IN INCREASING SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH THROUGH THE REMAINDER OF THE AFTERNOON. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION THIS AFTERNOON AS STRONG WIND COMBINED WITH HIGHER GUSTS MAY MAKE DRIVING DIFFICULT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TXZ232>234-242>247-060000- /O.CON.KCRP.WI.Y.0005.060205T1600Z-060206T0000Z/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 936 AM CST SUN FEB 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR THE COASTAL BEND AND VICTORIA CROSSROADS... SOUTH WINDS RANGING FROM 25 TO 35 MPH WITH GUSTS TO AROUND 40 MPH WILL OCCUR OVER MUCH OF THE COASTAL BEND AND VICTORIA CROSSROADS AS STRONG LOW PRESSURE MOVES THROUGH THE SOUTHERN PLAINS. SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD DRIVE WITH CAUTION THIS AFTERNOON AS STRONG WIND COMBINED WITH HIGHER GUSTS MAY MAKE DRIVING DIFFICULT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ DUNN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Feb 4, 8:40 PM CST, 7 hours 8 minutes earlier.
Area forecast discussion, Feb 4, 8:40 PM CST, 7 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
840 PM CST SAT FEB 4 2006
.SHORT TERM...AN UPPER LEVEL DISTURBANCE WL APPROACH THE PLAINS
FROM THE NW OVERNIGHT. AS A RESULT...INCREASING RTN FLOW WL
DEVELOP. THE NAM/GFS PROG AROUND 30KT SOUTH WIND TO DEVELOP AT
925MB BY 12Z SUN. DEW POINT VALUES HAVE INCREASED OVR THE EXTREME
EAST DRG THE PAST FEW HOURS. THE NAM PROGS A THERMODYNAMIC PROFILE
BY 12Z CONSISTENT WITH RADIATION FOG OVR THE ERN CWFA. HWR...
INCREASING MOMENTUM (DECOUPLING NOTWITHSTANDING) SHOULD PRECLUDE
FOG DEVELOPMENT. EXPECT WIND OVR THE WATERS TO INCREASE YET REMAIN
BELOW SCA OVERNIGHT.
&&
.AVIATION...VFR CONDS WILL PREVAIL THRU THE PERIOD. LGT WINDS THRU
THE NIGHT...HOWEVER STRONG AND GUSTY SRLY WINDS WILL DEVELOP SUN
AFTR 15Z ACROSS S TX. XPCT WINDS GUSTING NEAR 30 KTS BY 18Z ACROSS
MANY LOCATIONS...WITH 35-40 KT GUSTS POSSIBLE ACROSS THE SRN COASTAL
BEND (CRP).
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 50 84 56 69 / 0 0 0 10 10
VICTORIA 75 42 78 48 66 / 0 0 0 10 10
LAREDO 80 47 87 55 73 / 0 0 0 0 0
ALICE 79 46 85 52 71 / 0 0 0 10 10
ROCKPORT 74 53 77 56 68 / 0 0 0 10 10
COTULLA 78 42 83 47 70 / 0 0 0 0 0
KINGSVILLE 80 47 85 54 71 / 0 0 0 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA...AND WEBB.
GM...NONE.
&&
WC/87...SHORT-TERM
JR/76...AVIATIONHazardous weather outlook, Feb 4, 5:39 AM CST, 22 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 539 AM CST SAT FEB 4 2006 GMZ230-235-250-255-270-275-TXZ229>234-239>247-051200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 539 AM CST SAT FEB 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RED FLAG CONDITIONS MAY DEVELOP OVER THE RIO GRANDE PLAINS SUNDAY AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 95/89
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.